Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

I am suffering from itching & dandruff on my head, please suggest me the remedy

I'm male 26 suffered due to alopecia areata, taken homeoapathic medicine for 24 months. certain patches hair was recovered. but still the dandruf problem and itching continuing. Whether i should do continue the treatment? Note: i have stopped the treatment 3 months back
Asked On : Tue, 15 Dec 2009
Answers:  3 Views:  579
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
can some one please suggest me doctor in pune for Alpociea Areta...?
Answered: Fri, 6 May 2011
  Anonymous's Response

If you have dandruf and itching you are lucky.  You need an antifungal shampoo.  See your doctor about antifungal treatment.

Alopecia areata (AA) is usually caused by something you are doing to your body.  Although in a smaller percentage it is just natural.  I estimate 60/40.

In my case stress is causing AA.  I am investigating two reasons currently one is lack of sleep which I have since fixed.  The other is a digestive disorder from stress induced over eating which causes digestive symptoms like hemeroids or colitus in my body.

Ask yourself what has changed in my diet or my behavior around the same time as AA.  In talking to many people with it that recover it seems to be nearly always related to sleep, drinking alcohol, diet, or exercise.  Which all happen to be related.

For me it was a change in my stools that I noticed around the same time as AA.

Answered: Wed, 17 Feb 2010
  User's Response
Alopecia areata (AA) is a condition affecting humans, in which hair is lost from some or all areas of the body, usually from the scalp. Because it causes bald spots on the scalp, especially in the first stages, it is sometimes called spot baldness Homeopathy has effective treatment for the same. The time take will depend on the approach taken by the doctor, and the health condition of the patient in total. Please consult your doctor to find out more about your health as he knows what remedy is given to you.
Answered: Tue, 15 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor